Pacific Journal of Mathematics

On low dimensional minimal sets.

Soon-kyu Kim

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 171-174.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959652

Mathematical Reviews number (MathSciNet)
MR0314025

Zentralblatt MATH identifier
0244.54024

Subjects
Primary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

Kim, Soon-kyu. On low dimensional minimal sets. Pacific J. Math. 43 (1972), no. 1, 171--174. https://projecteuclid.org/euclid.pjm/1102959652


Export citation

References

  • [1] R. H. Bing and K. Borsuk, Some remarksconcerning topologically homogeneous spaces, Annals of Math., 81 (1965), 100-111.
  • [2] A. Borel, Seminar on transformation groups, Annals of Math. Studies No. 46 (1960), Princeton, N. J.
  • [3] Hsin Chu, Algebraic topology criteria for minimal sets, Proc. Amer. Math. Soc, 13 (1962), 503-508.
  • [4] H. Cohen, A cohomological definition of dimension forlocally compact Hausdorff spaces, Duke Math. J., 21 (1954), 209-224.
  • [5] E. E. Floyd, A nonhomogeneous minimalset, Bull. Amer. Math. Soc, 55 (1949), 957-960.
  • [6] W. H. Gottschalk, Minimalsets: An introductionto topological dynamics,Bull. Amer. Math. Soc, 64 (1958), 336-351.
  • [7] W. H. Gottschalk and G. A. Hedlund, Topological Dynamics,Amer. Math. Soc. Colloquium publications, Vol. 36 (1955), Princeton.
  • [8] Otomar Hajek, Sections of dynamical systems in E2, Czech. Math. J., 15 (1965), 205-211.
  • [9] J. C. Hocking and G. S. Young, Topology, Addison-Wesley, 1961.
  • [10] H. Kneser, Regulare Kurvenschasen auf den Ringflachen,Mathematische Annalen, 91 (1924), 135-154.
  • [11] V. V. Nemytskii and V. V. Steponov, Qualitative Theory of DifferentialEquations, Princeton Univ. Press, 1959.
  • [12] E. H. Spanier, Algebraic Topology, McGraw-Hill, 1966.